Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Elżbieta Kubińska

The extension problem for the Carathéodory type functions

Detaily:

Rok, strany: 2006, 281 - 288

O článku:

In this paper we present the results of extension of the Carathéodory type function defined on a measurable subset which is not a rectangle.

Ako citovať:

ISO 690:
Kubińska, E. 2006. The extension problem for the Carathéodory type functions. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 281-288. 1210-3195.

APA:
Kubińska, E. (2006). The extension problem for the Carathéodory type functions. Tatra Mountains Mathematical Publications, 34(3), 281-288. 1210-3195.